# SDR CALA0001445

- Difficulty date: August 15, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N13891
- Make and model: Doug DC-9-82
- Aircraft serial: 49102
- Aircraft time: 52,771 hours, 29,173 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON LWR SURFACE SKIN IS GOUGED AT L/E APPROX 18 INCHES O/B OF DAMPERS.  REMOVED AILERON IAW MD-80 MM 27-10-01.  REPAIRED AILERON IAW MD-80 SRM 57-01 FIG 5 SHEET 2, PERFORMED WEIGHT AND BALANCE IAW SRM 57-50-01, WEIGHT AND BALANCE IS WITHIN LIMITS.   INSTALLED AILERON IAW MD-80 MM 27-10-01, AILERON RIG CHECK TO BE ACCOMPLISHED ON CARD 6211005 ZONE 012 SEQ 0080.
